IEEE - Institute of Electrical and Electronics Engineers, Inc. - Upper matrix bounds for the discrete algebraic Riccati matrix equation

Author(s): Han Ho Choi
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 March 2001
Volume: 46
Page Count: 5
Page(s): 504 - 508
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/9.911433
Regular:

We propose upper matrix bounds for the discrete algebraic Riccati matrix equation. We show that our results are less restrictive than the previous bounds. Finally, we give numerical examples in... View More

Advertisement